# SDR SWIA200617027

- Difficulty date: August 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 8,100 hours, 6,282 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON FORWARD GALLEY WARDROBE BROKEN.  REPLACED BROKEN EMERGENCY LIGHT ON GALLEY WARDROBE.  OPERATIONAL CHECKS GOOD, PN ON BR9279-232.
